over a month ago, a rash appeared on the shaft of my penis after
masturbation. comprised of small red bumps they took about two
weeks to disappear, a few left behind tiny little scars. they didn't
hurt or itch, but were a little sensitve.
i have had a long term case of eczema on my hands and i would like
to know if eczema can be spread in this manner.
since the initial breakout, masturbating has several more times
lead to the same condition (basically the same areas of the penis, but
recently appearing on the head) with no incidences between. it also seems
that showering or drying of the genital area seems to keep this at bay.
a second question, could this affect my sex partners? if unprotected?
what to do?
though, i have had unprotected sex with a handful of people i knew very well at the time, i truly doubt that i have an STD. my skin has troubled me in one way or another my entire adolescent/adult life, but this is really the most concerning yet.
This sounds more like folliculitis (blocked pores) than eczema. It certainly does not sound like an STD or anything transmissible. I would keep it dry and clean, but not wash too much. Unless it worsens or changes, I don't think you need to give it much more thought.
looking at my original description... i didn't mention the somewhat dry and scaly areas that have tended to linger a bit longer. also, these areas are somewhat more sensitive than others. reminds me again of eczema...
thanks for your comments and general presence online.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.